Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Used pandrem+ for pimples. Face became dark, rough, itchy and small pimples came after stopping cream. Remedy?

Sir, I used one cream for pimples that is pandrem+, when the time i was using it really works and i face became fair and good looking.. when the summer starts some changes were started in my face so i stopped using that cream. Now my face became dark and also small small pimples are coming and it became rough and skin is pealing off.. itching sensation is also there.. can you suggest to overcome this problem.
Asked On : Sat, 9 Jun 2012
Answers:  2 Views:  3285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear sameera..,
Thanks fr choosing HCM..,
Panderm+ contains steriods..,
Bigenning , it will give good looking skin..,
Long term usage will give pale , rough skin.,
and atrophy with Telangectasia..,
So stop this cream slowly..,
Switch over to the Moisturizer cream..,
Morning use of SUNSCREEN lotion is mandatory..,
Answered: Mon, 18 Jun 2012
I find this answer helpful

 1 user finds this helpful

Dermatologist Dr. Prakash Roy's  Response
Hi Sameera how are you ,thanks to trust on health care magic , Drug like Penderm contains corticosteroids which contraindicated in cases of Acne , these agent mask the acne ,make your faces bright ,later causes thinning of skin ( Skin atrophy )and when you stop using it acne will come again
so keep certain Tips in your mind young girl ,
1. wash your face plenty times .
2. no oily stuff on face
3. Apply drugs like Retino A 0.025% at night only for a month ,if you feel irritation wash after a hour or so or ice application
4. peeling of skin is good so don't worry for that
5 gel contains clindamycin after bath If still problem persist call on your dermatologist .

Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor